Open Journal of Modern Linguistics

Open Journal of Modern Linguistics

ISSN Print: 2164-2818
ISSN Online: 2164-2834
www.scirp.org/journal/ojml/
E-mail: ojml@scirp.org
"On Translation of Euphemism in Business English from the Perspective of Bourdieu’s Mode"
written by Huijun Ren, Xing Wang, Yi Ling, Junhua Shi,
published by Open Journal of Modern Linguistics, Vol.12 No.1, 2022
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top